International Scientific Journal


Silkworm cocoon is extremely insensitive to environment change, and a pupa can be survived in a harsh environment. This paper gives a mathematical explanation to this superior survival ability and an experiment is carefully carried out to verify the mechanism. The results are of great importance to design functional clothing for harsh environment, e. g., a moon suit.
PAPER REVISED: 2016-05-10
PAPER ACCEPTED: 2017-03-22
CITATION EXPORT: view in browser or download as text file
THERMAL SCIENCE YEAR 2017, VOLUME 21, ISSUE Issue 4, PAGES [1867 - 1871]
  1. Liu, F. J., Wang, P., Zhang, Y., Liu, H. Y., He, J. H., A fractional Model for Insulation Clothings with Cocoon-like Porous Structure, Thermal Science, 20 (2016), 3, pp. 779-784
  2. Liu, F. J., Li, Z.B., Zhang, S., Liu, H.Y., He's Fractional Derivative for Heat Conduction in a Fractal Medium Arising in Silkworm Cocoon Hierarchy, Thermal Science, 19 (2015), 4, pp. 1155-1159
  3. Fan, J., He, J. H., Biomimic Design of Multi-scale Fabric with Efficient Heat Transfer Property, Thermal Science, 16 (2012), 5, pp. 1349 - 1352
  4. Fan, J., He, J. H., Fractal Derivative Model for Air Permeability in Hierarchic Porous Media, Abstract and Applied Analysis, 2012, Article ID 354701
  5. He, J. H., A Tutorial Review on Fractal Spacetime and Fractional Calculus, Journal of Theoretical Physics, 53 (2014), 11, pp. 3698-3718
  6. He, J. H., A New Fractal Derivation, Thermal Science, 15 (2011), S145-S147
  7. Li, Z. B., He, J. H., Fractional Complex Transform for Fractional Differential Equations, Mathematical & Computational Applications, 15 (2010), 5, pp. 970-973
  8. He, J. H., Li, Z. B., Converting Fractional Differential Equations into Partical Differential Equations, Thermal Science, 16 (2012), 2, pp. 331-334
  9. He, J. H., Asymptotic Methods for Solitary Solutions and Compactons, Abstract and Applied Analysis, 2012, Article ID 916793
  10. Li, Z.B., Zhu, W.H., Fractional Series Expansion Method for Fractional Differential Equations, International Journal of Numerical Methods for Heat & Fuid Flow, 25 (2015), 7, pp. 1525-1530
  11. He, J. H., Some Asymptotic Methods for Strongly Nonlinear Equations, International Journal of Modern Physics B, 20 (2006), 10, pp. 1141-1199
  12. He, J. H., Elagan, S. K., Li, Z. B., Geometrical Explanation of the Fractional Complex Transform and Derivative Chain Rule for Fractional Calculus, Physics Letters A , 376 (2012), 4, pp. 257-259
  13. Zhou, J., Liu, F. J., He, J. H., On Richards' Equation for Water Transport in Unsaturated Soils and Porous Fabrics, Computers and Geotechnics, 54 (2013), pp. 69-71

© 2024 Society of Thermal Engineers of Serbia. Published by the Vinča Institute of Nuclear Sciences, National Institute of the Republic of Serbia, Belgrade, Serbia. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International licence